# SDR UALA2011092705216

- Difficulty date: September 26, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 69,324 hours, 25,993 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A TRAILING EDGE FLAP DISAGREE EICAS MESSAGE. MESSAGE CAME ON BETWEEN FLAPS 20 & 25. BITE CHECKED FSEU NR1 SHOWED INTERMITTENT FLAP FAULT. CLEARED FAULT, OPERATED FLAPS SEVERAL TIMES ALL CHECKED NORMAL.
